MAUDE Adverse Event Report: MILTENYI BIOTEC B.V. & CO. KG CRYOMACS FREEZING BAG 50

MILTENYI BIOTEC B.V. & CO. KG CRYOMACS FREEZING BAG 50
Model Number N/A
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/17/2020
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a detachment of a port after removal from the microbiological safety cabinet.The material was discarded due to sterility concerns.The customer stated that the patient was not seriously harmed, likely due to available backup material.The investigation showed that a luer connection was loose.Either the cap was not sufficiently fastened during production or it became loose due to transport movements.This is the first complaint with this failure for this lot with a complaint rate below (b)(4).

Brand Name
CRYOMACS FREEZING BAG 50
Common Device Name
CRYOMACS FREEZING BAG 50
Manufacturer (Section D)
MILTENYI BIOTEC B.V. & CO. KG
friedrich-ebert-str. 68
bergisch gladbach, 51429
GM  51429
MDR Report Key9719713
Report Number3005290010-2020-00008
Device Sequence Number19609931
Product Code KSR
UDI-Device Identifier04049934000270
UDI-Public04049934000270
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
BK090020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/14/2021
Device Model NumberN/A
Device Catalogue Number200-074-400
Device Lot Number6180314024
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2020
Initial Report FDA Received Date02/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1